Results 1 to 8 of 8
  1. #1
    rtettz is offline New Member
    Join Date
    Oct 2012
    Posts
    12

    Sudden headaches whilst on PCT

    Hello there! As it says im currently suffering from headaches and strange pains in/under my skull. Currently on clomid i had 24 - 50mg tabs.
    100mg ED for 7 days - then 50mg ED till the tabs run out so.. A further 10 days on 50mg.
    6 days into the pct i got ill so i put my clomid on hold for a few days 5 days later i carried on as if i hadnt missed any days. Now 3 days on being on 50mg ED im getting bad headaches/ tired like symtoms/ and my eyes are abit blurry.

    Basically i want to know is this normal? Thanks for reading.

  2. #2
    stocky121's Avatar
    stocky121 is offline VET~ Recognized Staff Winner - $100
    Join Date
    Sep 2004
    Location
    england/north east
    Posts
    9,914
    Quote Originally Posted by rtettz
    Hello there! As it says im currently suffering from headaches and strange pains in/under my skull. Currently on clomid i had 24 - 50mg tabs.
    100mg ED for 7 days - then 50mg ED till the tabs run out so.. A further 10 days on 50mg.
    6 days into the pct i got ill so i put my clomid on hold for a few days 5 days later i carried on as if i hadnt missed any days. Now 3 days on being on 50mg ED im getting bad headaches/ tired like symtoms/ and my eyes are abit blurry.

    Basically i want to know is this normal? Thanks for reading.
    So let me get this correct you started pct for 6 days? Then had 5 days off? Now only 3 days on and your having the problems none up untill this point?
    Also you just running clomid?
    no open source posting
    keep all source request's to PM'S please


    someone once said to me a clever man learn's by his own mistake's. But a wise man learn's by the mistake's of other people.


    detailed detection times
    at least 45 day's active use and 100 posts for a source check
    unsure about the rule's please read up
    thread for first cycle choices


    SOURCE CHECKS CLICK HERE

  3. #3
    rtettz is offline New Member
    Join Date
    Oct 2012
    Posts
    12
    Yes and yes - just clomid

  4. #4
    ReverendNewman's Avatar
    ReverendNewman is offline Associate Member
    Join Date
    May 2011
    Posts
    218
    Well Sh!t !!!! No wonder ur having problems. Stay consistent. Try dropping ur Clomid dosage. Ad Nova because they work synergestically.
    Nova 40/40/20/20
    Clomid 50/50/35/35

  5. #5
    RustedIron's Avatar
    RustedIron is offline Associate Member
    Join Date
    Jun 2012
    Posts
    195
    How's your blood pressure?

  6. #6
    rtettz is offline New Member
    Join Date
    Oct 2012
    Posts
    12
    Blood pressure is normal to high - definetly high for my age but im sure thats due to a bulking diet and not much cardio - ( as i dont really store fat ).
    And thanks ill add the nolva to the situation - also thinking of adding tribulus as my sex drive is pathetic/ missus isnt impressed at the moment lol.

  7. #7
    ReverendNewman's Avatar
    ReverendNewman is offline Associate Member
    Join Date
    May 2011
    Posts
    218
    A buddy of mine swears by Tribulus to give him a little "umpf" in the sack. No sure if would interfere with ur PCT.

  8. #8
    RustedIron's Avatar
    RustedIron is offline Associate Member
    Join Date
    Jun 2012
    Posts
    195
    I believe tribulus won't do squat for your hormonal levels. It's just a libido enhancer. You'd be surprised how much of an impact your blood pressure can have on headaches. Mine wasn't that high... but everyone is different, and my body put me through hellish headaches. Once the blood pressure came back down, the headaches went away.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •